# SDR USAA2014042800007

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 4,841 hours, 2,111 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: 3419
- Condition: Defective
- Location: Evac Slide
- Part time: 4,833 hours, 2,108 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

2L SLIDE PRESS WARNING LIGHT ILLUMINATED ON FLIGHT ATTENDANT PANEL DURING CRUISE. REPLACED 2L ESCAPE SLIDE INFLATION RESERVOIR IAW AMM 25-62-49.
